# SDR DALA2024100409702

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS DOUBLER REPAIR ON INTERNAL LOWER FRAME AT AFT BULKHEAD DOOR. SUMMARY OF NRC 00363: REPAIR DOUBLER ON INTERNAL LOWER FRAME AT AFT BULKHEAD DOOR WAS FABRICATED AND REPLACED PER B717-200 SRM 52-10-02-2R PROCEDURE 16 REPAIR 16. (LP #0590940)
